Self-fulfilling risk predictions:: an application to speculative attacks
Robert Flood () and
Nancy Marion ()
Journal of International Economics, 2000, vol. 50, issue 1, 245-268
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (36)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-1996(98)00039-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:50:y:2000:i:1:p:245-268
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().